MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20039E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E4.The initial reporter also notified the fda on feb 2026.Medwatch report is (b)(4).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
It was reported by the j loop waws continuously leaking saline and blood at the attachment point.
 
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
No additional information.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24632705
Report Number9616066-2026-00692
Device Sequence Number21123186
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952(17)281003(10)25105137
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20039E
Device Lot Number25105137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown